Communications in Partial Differential Equations · 1991 · 178 citations · 12 references
Natural SciencesMathematicsDifferential EquationsBoundary ConditionsBoundary-value ProblemsPartial Differential EquationsWeak FormulationElliptic Boundary-value ProblemsElliptic Partial Differential EquationsNonlinear Boundary-value ProblemsNonlinear Partial Differential EquationsParabolic Partial Differential Equations
(1991). Monotonicity and symmetry of solutions of fully nonlinear elliptic equations on unbounded domains. Communications in Partial Differential Equations: Vol. 16, No. 4-5, pp. 585-615.
12
A symmetry problem in potential theory
James Serrin · Archive for Rational Mechanics and Analysis · 1971 · 1.3K citations